EconPapers    
Economics at your fingertips  
 

International investment in a model of stochastic growth and development traps

Philipp Harms

Journal of Economics, 2001, vol. 74, issue 2, 155 pages

Keywords: international investment; economic growth; development traps; F21; O16; O41 (search for similar items in EconPapers)
Date: 2001
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://hdl.handle.net/10.1007/BF01231551 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:kap:jeczfn:v:74:y:2001:i:2:p:131-155

DOI: 10.1007/BF01231551

Access Statistics for this article

Journal of Economics is currently edited by Giacomo Corneo

More articles in Journal of Economics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-30
Handle: RePEc:kap:jeczfn:v:74:y:2001:i:2:p:131-155